Curves of \(g_ d^ 1\)’s. (English) Zbl 0601.14020

Let \(C\) be a smooth complete curve of odd genus \(2n+1\). The author computes the genus of the curve \(X\) consisting of all linear systems of degree \(n+2\) and dimension \(1\), provided \(C\) is general enough in the sense of moduli.


14H10 Families, moduli of curves (algebraic)
14C20 Divisors, linear systems, invertible sheaves
Full Text: Numdam EuDML


[1] E. Arbarello , M. Cornalba , P. Griffiths and J. Harris : Topics in the theory of algebraic curves , Princeton University Press, to appear. · Zbl 0559.14017
[2] W. Fulton and R. Lazarsfeld : On the connectedness of degeneracy loci and special divisors . Acta Math. 146 (1981) 271-283. · Zbl 0469.14018
[3] D. Geiseker : On Petri’s conjectures , to appear.
[4] A. Grothendieck : La thĂ©orie des classes de Chern . Bull. Soc. Math. de France 86 (1958) 137-154. · Zbl 0091.33201
[5] G. Kempf : Deformations of symmetric products in Riemann surfaces and related topics . Conference at Stony Brook (1978). Annals of Math. Studies, Princeton University Press (1981). · Zbl 0465.14013
[6] A. Mattuck : Secand bundles on symmetric products . Amer. J. of Math. 87 (1965) 779-797. · Zbl 0196.53503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.